# SDR FDEA2019120183140

- Difficulty date: November 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION CARRIED OUT ON LOWER VERTICAL STABILIZER REAR SPAR CAP, STATION Y=2164, CRACK FOUND ON LEFT HAND FORWARD FLANGE. LOWER VERTICAL STABILIZER REAR SPAR CAP STATION Y=2164 LEFT HAND FORWARD FLANGE CARRIED OUT REPAIR AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY B REPAIR REQUIRE INITIAL INSPECTION AT 5,400 FLIGHT CYCLE WITH REPETITIVE INSPECTIONS AT EVERY 2,700 FLIGHT CYCLE PER SRM 55-30-02-2R TABLE 203 FIGURE 202 REPAIR 5.
